Alert archive / Maine / Tornado Warnings in 2013
Tornado Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this tornado warning at Jun 2, 2013, 4:18 PM EDT for Aroostook County, Maine. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2013, 4:18 PM EDT (20:18 UTC)
- Expired
- Jun 2, 2013, 4:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 110 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 11:33 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 8.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
654
WFUS51 KCAR 022018
TORCAR
MEC003-022045-
/O.NEW.KCAR.TO.W.0003.130602T2018Z-130602T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
418 PM EDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
* UNTIL 445 PM EDT
* AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
NORTHWEST OF LORING...OR 11 MILES SOUTHWEST OF VAN BUREN...MOVING
EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAMLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.
&&
LAT...LON 4707 6779 4694 6778 4692 6820 4704 6821
4711 6788
TIME...MOT...LOC 2015Z 263DEG 31KT 4702 6805
$$
FITZSIMMONS2 follow-up statements
616
WWUS51 KCAR 022037
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
437 PM EDT SUN JUN 2 2013
MEC003-022045-
/O.CON.KCAR.TO.W.0003.000000T0000Z-130602T2045Z/
AROOSTOOK ME-
437 PM EDT SUN JUN 2 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
NORTHEASTERN AROOSTOOK COUNTY...
AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO WITH A STORM SHOWING ROTATION. THIS
STORM WAS LOCATED SOUTHWEST OF HAMLIN...OR 8 MILES NORTH OF
LIMESTONE...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAMLIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.
&&
LAT...LON 4707 6779 4694 6778 4693 6796 4709 6799
4711 6788
TIME...MOT...LOC 2036Z 265DEG 31KT 4702 6782
$$
FITZSIMMONS529
WWUS51 KCAR 022045
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
445 PM EDT SUN JUN 2 2013
MEC003-022054-
/O.EXP.KCAR.TO.W.0003.000000T0000Z-130602T2045Z/
AROOSTOOK ME-
445 PM EDT SUN JUN 2 2013
...THE TORNADO WARNING FOR NORTHEASTERN AROOSTOOK COUNTY WILL EXPIRE
AT 445 PM EDT...
THE STORM RESPONSIBLE FOR THE TORNADO WARNING IS MOVING INTO NEW
BRUNSWICK. A FUNNEL CLOUD WAS REPORTED NEAR LORING BY LOCAL MEDIA.
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.
LAT...LON 4707 6779 4694 6778 4693 6796 4709 6799
4711 6788
TIME...MOT...LOC 2044Z 265DEG 31KT 4702 6772
$$
FITZSIMMONSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this tornado warning went out at Jun 2, 2:57 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 2, 2:57 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 257 PM EDT SUN JUN 2 2013 .SYNOPSIS... A STRONG COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING VERY SLOWLY CROSS THE REGION TONIGHT INTO MONDAY NIGHT. COOLER AND DRIER CANADIAN HIGH PRESSURE WILL FOLLOW AND REMAIN INTO THE LATTER PART OF THE WEEK. && .NEAR TERM /THROUGH MONDAY/... INSTABILITY ACROSS THE AREA WILL CONTINUE INTO THE NIGHT AS THE COLD FRONT MOVES INTO MAINE. THE COLD FRONT WILL WORK ITS WAY INTO THE COAST WATERS TOMORROW MORNING. INSTABILITY WILL CONTINUE ACROSS NRN ME AS THE UPPER LOW SLOWLY WORKS ITS WAY ACROSS SRN QUEBEC. HIGHER PRESSURE WILL BUILD INTO WRN MAINE TOMORROW AFTERNOON. LOADED A BLEND OF LAMP/RUC FOR WND/SKY/POP/QPF. MAINTAINED FCSTD SEAS FROM PREVIOUS FCST. BLENDED NAM/RUC FOR TEMPS. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/... A STRONG SHORTWAVE UPPER TROUGH WILL MOVE ACROSS QUEBEC AND THE CANADIAN MARITIMES EARLY THIS WEEK. A FAST ZONAL FLOW IS EXPECTED ACROSS EASTERN MAINE DURING THIS TIME FRAME. SCATTERED SHOWERS ARE ANTICIPATED ACROSS DOWNEAST MAINE MONDAY NIGHT WITH THE DEPARTING COLD FRONT. A DISTURBANCE IN THE ZONAL FLOW MAY BRING SCATTERED SHOWERS ACROSS FAR NORTHERN MAINE TUESDAY. EXPECT SKIES TO CLEAR FROM WEST TO EAST TUESDAY AFTERNOON AS THE TROUGH AXIS PASSES TO OUR NORTH. IT WILL BE BREEZY AS WELL WITH WEST TO NORTHWEST WINDS 15 TO 25 MPH. MOSTLY CLEAR WEATHER IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. A SEASONABLY COOL AND DRY CANADIAN AIRMASS MOVES IN WITH TEMPERATURES 5 TO 10 DEGREES BELOW NORMAL FOR EARLY JUNE. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... TEMPERATURES WARM A BIT LATE THIS WEEK AND INTO NEXT WEEKEND AS A SOUTHWEST FLOW ALOFT DEVELOPS. TROPICAL MOISTURE IS FORECAST TO MOVE UP THE EAST COAST IN RESPONSE TO A DISTURBANCE MOVING FROM THE EASTERN GULF OF MEXICO TO SOMEWHERE OFF THE CAROLINA COAST. CONFIDENCE IS LOW IS ANY GIVEN SOLUTION FIVE TO SEVEN DAYS IN ADVANCE. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... NEAR TERM: VFR CIGS AND VSBY WILL BE REDUCED TO LIFR IN THUNDERSTORMS. THUNDERSTORMS MAY BE SEVERE THE REMAINDER OF THE AFTERNOON INTO EVENING PRODUCING WND GUSTS 50 KTS OR GREATER...LARGE HAIL...AND HEAVY DOWNPOURS. CONDITIONS WILL SLOWLY IMPROVE TOMORROW STARTING LATE MORNING AS THE FRONT MOVES INTO THE GULF OF MAINE. SHORT TERM: MVFR CIGS WILL BE POSSIBLE IN SCATTERED SHOWERS AT KHUL/KBGR/KBHB MONDAY NIGHT. OTHERWISE VFR CONDITIONS ARE EXPECTED TUESDAY THROUGH WEDNESDAY AT ALL TAF SITES. && .MARINE... NEAR TERM: AN SCA IS IN EFFECT THROUGH THE PERIOD. BUILDING SEAS IN ADVANCE OF AN APPROACHING COLD FRONT WILL 10 FT IN THE OUTER WATERS TOMORROW BEFORE SUBSIDING TOMORROW NIGHT. SHORT TERM: SCA MAY BE NEEDED TUESDAY AFTERNOON DUE TO WIND GUSTS IN EXCESS OF 25 KNOTS && .HYDROLOGY... ANTECEDENT SOIL MOISTURE VALUES ARE IN THE TOP ONE OR TWO PERCENT IN THE PAST 100 YEARS. HEAVY RAIN IN TRAINING THUNDERSTORMS COULD BRING ONE TO TWO INCHES OF QPF AT ANY GIVEN LOCATION ACROSS CENTRAL AND NORTHERN MAINE. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM THIS EVENING. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MEZ001>006. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ050>052. && NEAR TERM...NORTON SHORT TERM...OKULSKI LONG TERM...OKULSKI AVIATION...NORTON/OKULSKI MARINE...NORTON/OKULSKI HYDROLOGY...OKULSKI
Hazardous weather outlook, Jun 2, 3:02 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 302 PM EDT SUN JUN 2 2013 MEZ001>006-031915- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 302 PM EDT SUN JUN 2 2013 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-015-031-031915- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- SOUTHERN PISCATAQUIS- 302 PM EDT SUN JUN 2 2013 ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ016-017-029-030-032-031915- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-NORTHERN WASHINGTON- 302 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORTON
In the hours before
Local storm report, Jun 2, 3:10 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST GRAND LAKE MATAGAMON 46.16N 68.79W
06/02/2013 E60 MPH PENOBSCOT ME TRAINED SPOTTER
&&
CBLocal storm report, Jun 2, 3:29 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
329 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND GST 2 S GUERETTE 47.10N 68.31W
06/02/2013 E60 MPH AROOSTOOK ME TRAINED SPOTTER
&&
CBLocal storm report, Jun 2, 3:51 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
351 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM FLASH FLOOD EAGLE LAKE 47.04N 68.59W
06/02/2013 AROOSTOOK ME TRAINED SPOTTER
ESTIMATED 3 INCHES OF RAIN FROM THE 2 THUNDERSTORMS THAT
HAVE CROSSED THE AREA. WATER FLOWING ACROSS A BACKYARD.
&&
CBLocal storm report, Jun 2, 3:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
358 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST GRAND LAKE MATAGAMON 46.16N 68.79W
06/02/2013 E60.00 MPH PENOBSCOT ME TRAINED SPOTTER
0250 PM TSTM WND GST SAINT FRANCIS 47.17N 68.89W
06/02/2013 E60.00 MPH AROOSTOOK ME TRAINED SPOTTER
0328 PM TSTM WND GST 2 S GUERETTE 47.10N 68.31W
06/02/2013 E60.00 MPH AROOSTOOK ME TRAINED SPOTTER
0348 PM FLASH FLOOD EAGLE LAKE 47.04N 68.59W
06/02/2013 AROOSTOOK ME TRAINED SPOTTER
ESTIMATED 3 INCHES OF RAIN FROM THE 2 THUNDERSTORMS THAT
HAVE CROSSED THE AREA. WATER FLOWING ACROSS A BACKYARD.
&&
CBLocal storm report, Jun 2, 4:01 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
401 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL VAN BUREN 47.16N 67.94W
06/02/2013 E1.00 INCH AROOSTOOK ME PUBLIC
QUARTER SIZED HAIL BEGAN AT 400 PM.
&&
CBLocal storm report, Jun 2, 4:09 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
409 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM FLASH FLOOD VAN BUREN 47.16N 67.94W
06/02/2013 AROOSTOOK ME TRAINED SPOTTER
6 INCHES OF WATER FLOWING DOWN THE STREETS IN TOWN.
&&
CBThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:16 PM EDT | Special Weather Statement | CAR | Piscataquis | 29 min |
| Jun 1, 8:49 PM EDT | Special Weather Statement | CAR | Aroostook | 41 min |
| Jun 1, 9:14 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 46 min |
| Jun 1, 9:54 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 36 min |
| Jun 1, 10:26 PM EDT | Small Craft Advisory | CAR | 29 hr | |
| Jun 2, 12:48 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis, Somerset | 42 min |
| Jun 2, 1:32 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis, Somerset | 58 min |
| Jun 2, 2:04 PM EDT | Tornado Warning | CAR | Penobscot, Piscataquis | 26 min |
| Jun 2, 2:08 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 52 min |
| Jun 2, 2:28 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 62 min |
| Jun 2, 2:34 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 56 min |
| Jun 2, 2:58 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 47 min |
| Jun 2, 3:03 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 42 min |
| Jun 2, 3:11 PM EDT | Tornado Warning | CAR | Aroostook | 34 min |
| Jun 2, 3:27 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 48 min |
| Jun 2, 3:30 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 60 min |
| Jun 2, 3:35 PM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Washington | 5 hr |
| Jun 2, 3:43 PM EDT | Flash Flood Warning | CAR | Aroostook | 3 hr |
| Jun 2, 3:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 44 min |
| Jun 2, 5:35 PM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 3 hr |
| Jun 2, 5:45 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 45 min |
| Jun 2, 5:49 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 41 min |
| Jun 2, 5:51 PM EDT | Flash Flood Warning | CAR | Penobscot, Piscataquis | 3 hr |
| Jun 2, 6:23 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 37 min |
| Jun 2, 6:25 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 50 min |
| Jun 2, 6:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 44 min |
| Jun 2, 7:08 PM EDT | Flash Flood Warning | CAR | Aroostook | 2 hr |
| Jun 2, 7:11 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 49 min |
| Jun 2, 7:29 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 46 min |
Nearby
Tornado Warnings in Maine, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.